# SDR P5CA2018091100279

- Difficulty date: September 2, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 25,775 hours, 3,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1560-1680 LBL 98-115 FLOOR PANEL FOUND SPONGY. FLOOR PANEL WAS REPAIRED AS PER RI 53-00-12965 REV A.
